The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2006"

AuteursN.M. van Dijk, K. Sladky
TitelOn Total reward variance for Continous-Time markov Reward Chains
TijdschriftJournal of Applied Probability
Jaargang43
Jaar2006
Nummer4
Pagina's1044-1052
ISSN00219002
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingAs an extension of the discrete-time case, this note investigates the variance of the total cumulative reward for continuous-time Markov reward chains with finite state spaces. The results correspond to discrete-time results. In particular, the variance growth rate is shown to be asymptotically linear in time. Expressions are provided to compute this growth rate.

Primary Subjects: 90C47
Secondary Subjects: 60J27
Keywords: Continuous-time Markov reward chain; variance of cumulative reward; asymptotic behaviour; uniformization
Soort documentArtikel
Document finderUvA-Linker